Bad Reactions To Ketamine/ect

1 Reply Updated



Conversation Starter

Concerned Girlfriend Says:
via mobile

So back in January my boyfriend had a 5 day Ketamine infusion for his chronic migraines. He also has an extensive history with Major depression and anxiety disorder. Ever since this treatment his depression has gotten progressively worse, to the point he is no longer at home and is being committed to a state psychiatric facility. The treatment caused him to start hallucinating and he ended up actually staying in the hospital for a month for a 5 day treatment and a rehab facility after that to learn how to walk again because he couldn't stand without falling once the treatment started. On top of that the hallucinations have yet to go away.
Since he progressively got worse, he had a mental/behavioral health break in May and has been pretty much hospitalized since. At which point he had ECT treatments from May-July. Since the ECT the hallucinations are at their worst and are still getting worse no matter what medications they put him on. They've done brain scans as well, which are clear as well.
Has anyone come across anything of this sort? Any advice that I could give him to help him?
This whole situation is destroying him, he doesn't know what to do and cries because he's away from everyone and doesn't know what's going to happen to him. He's trying his best to just live his life again before this all started but doesn't know how to get back to that point. The struggle is really taking its toll on him. I appreciate any insight anyone could give me, or even something I could tell him that he could try and do to help.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It's really hard to say for sure if this a natural occurrence, or if it is due to the Ketamine, and then the ECT. Ketamine has been known to cause odd hallucinations, as well as other mental issues, but usually they go away, once treatment is completed, and most long-term effects are noticed in chronic users/abusers of it, according to NIH reports.

What medications do they have him on, aside from the Ketamine? Unfortunately, sometimes psych medications can cause the opposite of their desired effects, though that is also true of any other medication.

Has he been consulting the same doctors, or has he tried getting a second, or even third opinion?

My husband has been prescribed some medications for his epilepsy and anxiety that have caused big personality changes. They resolved with time, once he was switched to different medications.

Has he consulted a neurologist?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

bad reactions to lisinopril
I would like to see, patients reports, after taking lisinopril, 10, 20, and 40mg. while taking, anti- unflamatents, like... 3 replies
Bad reactions to generics
Recently I asked at a big name pharmacy if I could order the name brand for my medicine that my doctor approved. I have ... 1 reply
Seem To Have Many Reactions Antibolics And Other Chemicalsim The Point That I Fear Getting Any Type Of Infection Im Sad Say An On My Back Another In G
seem to have many reactions to antibolics and other chemicals.I'm to the point that I fear getting any type of infec... 1 reply
reactions and side effects
Makes me feel bad at times. Cannot get a deep breath, have bad headaches about an hour after my treatments, I have to do... 1 reply
Clacee 500 Mg Side Effects/Allergic reactions
tightness in chest and lungs, short of breath, battling to breathe properly (like asthma), headaches, extreme bitter tas... 4 replies
reactions to long term use of macrobid
I am on round 3 of macrobid for a UTI that won't go away. Mainly, I have had two weeks of diarrhea and wonder how co... 2 replies
Reactions to sporsasec
Dosage of 4tablets for 3 days. I am extremely dizzy, with slow ,slurred speech, generalized weakness, unable to stand wi... 1 reply
NEW REACTIONS to Cytomel
Having bouts of constipation since Janurary 2011. Could the formula for Cytomel have changed since Phizer bought out Kin... 1 reply
reactions from xarelto
Taking xarelto since 3/26/14 Developed bruise marks and extreme itchin gon my arms legs body and head. Is this normal. T... 1 reply
allergic reactions to atenolol
I have hives and i am curious if there is any documentation on this type of reaction to atenolol? ## First of all, I wou... 27 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA